# SDR 20000720SH029

- Difficulty date: June 23, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N1565X
- Make and model: Beech A36
- Aircraft serial: E2853
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Coupling
- Part number: 1216346331
- Condition: Unserviceable
- Location: Lt Flap
- Part time: 857 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED FLAP SPLIT DURING FLIGHT.  INSPECTION REVEALED LT FLAP FLEX CABLE DRIVE SPLINE CRIMP TO BE LOOSE WHICH ALLOWED CABLE CORE TO SLIP.  LT FLAP DID NOT EXTEND AS MUCH AS RT FLAP.  WHEN FLAPS WERE RETRACTED, LT FLAP CONTACTED UPLIMIT SWITCH; THUS, STOPPING FLAP RETRACTION.  RT FLAP WAS STILL EXTENDED 15 DEGREES - 25 DEGREES CAUSING SPLIT.  THIS APPEARED TO BE A MANUFACTURING DEFECT.  SUBMITTER SUGGESTED RAYTHEON ISSUE AN EMERGENCY SB TO REQUIRE FIELD INSPECTIONS OF FLAP DRIVE SYSTEM.  (X)
